# SDR 2006FA0000236

- Difficulty date: February 27, 2006
- Submitted: March 20, 2006
- Operation: General aviation
- Aircraft: N56FS
- Make and model: Cirrus SR22
- Aircraft serial: 0576
- Engine: Cont IO550*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Flight Dir
- Part number: 70000006000
- Part serial: FMXPROD1055
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST GOT 2003 SR22 BACK FROM GETTING REVISION 6 COMPLETED.  PUT ABOUT 10 HOURS ON THE AIRPLANE.  TWICE DURING THIS TRIP, THE PFD DISPLAY ROTATED OR ROLLED LIKE THE OLD TELEVISION SETS DID.  ONCE FOR ONLY 2 OR 3 SECONDS AND ANOTHER TIME FOR MAYBE 10 TO 20 SECONDS.  BOTH OF THESE OCCURRED IN LIGHT TO ODERATE CHOP AND AFTER MORE THAN AN HOUR OF FLIGHT.  ONE OF THESE OCCURRENCES WAS IN SOLID INSTRUMENT CONDITIONS AND THE OTHER WHILE ON IFR FLIGHT, WAS IN THE CLEAR.  HE IS A PILOT FOR A MAJOR AIRLINE.  HIS OPINION WAS THAT THERE COULD BE A WIRE OR CONNECTION LOOSE INSIDE THE BOX.  (K)
